MAUDE Adverse Event Report: HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE

HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE
Model Number TRIMARK 36-09
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that when deploying the marker there was no marker in the biopsy cavity."we investigated the deployment device and nothing was found in side the device neither".No injury or misdiagnosis was reported.
 
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The reported device was received and tested.Clinically used and latched device was returned with no marker present in the device.A marker was placed in device and passed marker deployment test.

Brand Name
TRIMARK
Common Device Name
BIOPSY SITE TISSUE MARKER DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key8460799
Report Number1222780-2019-00066
Device Sequence Number14157796
Product Code NEU
UDI-Device Identifier15420045503304
UDI-Public15420045503304
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2020
Device Model NumberTRIMARK 36-09
Device Catalogue NumberTRIMARK 36-09
Device Lot Number18H17RB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
03/07/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date06/21/2019
10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1